Autors: Paneva-Konovska, J. D.
Title: Theorems on the convergence of series in generalized Lommel-Wright functions
Keywords: generalized Lommel-Wright functions, series, convergence

References

    Issue

    Fractional Calculus & Applied Analysis, vol. 10, issue 1, pp. 59-74, 2007, Bulgaria, Издателство на БАН “Проф. Марин Дринов”, ISBN 1311-0454 (print version), ISSN: 1314-2224 (electronic version)

    Цитирания (Citation/s):
    1. S Naheed, S Mubeen, G Rahman, Fractional integration and solution of generalized kinetic equation considering generalized Lommel-Wright function, Punjab University Journal of Mathematics, 2021, 53(9), 740-752; https://doi.org/10.52280/pujm.2021.531004 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в реферирано издание, индексирана в Google Scholar